Quarter-sweep iteration for first kind linear Fredholm integral equations

Mohana Sundaram Muthuvalu, and Jumat Sulaiman, (2010) Quarter-sweep iteration for first kind linear Fredholm integral equations. International Journal of Open Problems in Computer Science and Mathematics, 3 (3). pp. 357-367. ISSN 1998-6262

[img] Text
Quarter sweep iteration for first kind linear Fredholm integral equations.pdf

Download (92kB)

Abstract

The main aim of this paper is to investigate the application of the quarter-sweep iteration in solving linear Fredholm integral equations of the first kind. The effectiveness Quarter-Sweep GaussSeidel (QSGS) method is examined by solving dense linear system generated from the discretization of the first kind linear Fredholm integral equations. In addition, the formulation and implementation of the proposed method are also presented. Some numerical simulations are carried out to show that the proposed method is superior compared to the standard method

Item Type: Article
Uncontrolled Keywords: Linear Fredholm equations, Quarter-sweep iteration, Quadrature, Gauss-Seidel
Subjects: Q Science > QA Mathematics
Divisions: FACULTY > Faculty of Science and Natural Resources
Depositing User: Noraini
Date Deposited: 05 Mar 2019 04:09
Last Modified: 05 Mar 2019 04:09
URI: http://eprints.ums.edu.my/id/eprint/21420

Actions (login required)

View Item View Item